# SDR AALA20100522MIA01

- Difficulty date: May 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 75,666 hours, 11,893 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200126
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

MIA - INFLIGHT ORD-MBJ CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY DECREASING SLOWLY IN FLIGHT.  FLIGHT DIVERTED LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC LINE THAT WAS LEAKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
